# SDR 2011FA0000373

- Difficulty date: June 9, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N41AT
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635146
- Engine: Cont IO360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter Element
- Condition: Split
- Part time: 264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, AIR FILTER WAS FOUND SPLIT OPEN AT THE SEAM.  IT IS A CYLINDRICAL SHAPE AND IT WRAPS AROUND A METAL SCREEN.  THE SPLIT AREA COMPRISED SEVERAL SQ INCHES OF UNFILTERED AIRPATH.
